MAUDE Adverse Event Report: LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP

LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP
Model Number 100D2
Medical Device Problem Codes Burst Container or Vessel (1074); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been treated in leventon (b)(4) as the defective unit was not available for inspection and the units from the archives of samples were free of defects, it was not possible to determine the root cause of the claimed defect.
 
Event or Problem Description
Patient started 5-fu continuous infusion as part of folfox chemotherapy regimen to be delivered via dosi-fuser.(total volume 86.3 ml; 100 ml/2 day/1.9 ml per hour).Patient observed in oncology clinic with malfunctioned pump.Lnner balloon had burst at some point (patient not able to determine when) and drug moving freely through chamber, drug not delivered to patient.Ndc: 100 ml 2 day pump 1.

Brand Name
DOSI-FUSER
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
LEVENTON S.A.U.
newton, 18-24
sant esteve sesrovires, barcelona 08635
SP  08635
MDR Report Key7547869
Report Number9611707-2018-00010
Device Sequence Number16610085
Product Code MEB
UDI-Device Identifier08436020763861
UDI-Public08436020763861
Combination Product (Y/N)Y
PMA/510(K) Number
K040752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 07/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2017
Device Model Number100D2
Device Catalogue NumberL25915-100D2-USA
Device Lot Number151963L
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date05/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1